Jump to content
CrazyBoards.org

Recommended Posts

Abilify was like a life saver initially. I was on a low dose for MDD. I was on it for perhaps four years and during that time developed diabetes and went off of it. Abilify is one of the AAPs least likely to cause diabetes, however, I would advise you to get your glucose levels checked regularly.

Link to comment
Share on other sites

Thank you for the responses. Today started out to be a manic nightmare but I took the abilify and it quieted me down some, but I'm still agitated. I'm in the process of having a new drug cocktail and getting off of ADs that are making me go insane. I hope it won't be long for me to feel better! I'm taking lamictal as well, so I hope the two of these together will be good.

Link to comment
Share on other sites

I personally love Abilify. At low doses I found it made me agitated but once I got to the higher doses I found it really helped with my symptoms and I have pretty much no side effects from it. I've been at 20mg ever since, it's really helped with my paranoia and hallucinations, I'm pretty sure I'd be in a much worse place without it.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...